Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Abnormal Period Cycle & leg swollen at the same time

Abnormal Period Cycle & leg swollen at the same time? My mother has recently complained that she has an abnormal period cycle ( more than 20 days and its not consistent meaning she has had it some days heavy and other days very light) and now her left leg is very swollen, and so are her toes. she is very weak...and we are not sure at all what is wrong with her. she hasn't done any extra exercise other than her normal daily routine. Btw she is 43
Asked On : Sat, 27 Feb 2010
Answers:  2 Views:  402
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

She should consult her gyne...she might be facing the menopause related problem...the leg swelling is something new that i an hearing...get a scan done.. it should show whats the problem..

Answered: Sat, 27 Feb 2010
  User's Response
hello, I am not providing advice, rather a question - because your mother's health concerns are somewhat similar to my mother's. Did you receive any diagnosis for your mother? I hope she is feeling well.
Answered: Wed, 16 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor